MathSciNet Relay Station
MathSciNet bibliographic data
MR2292918 60F15 (15A52 60F05)
Bai, Z. D.; Miao, Baiqi; Jin, Baisuo On limit theorem for the eigenvalues of product of two random matrices. J. Multivariate Anal. 98 (2007), no. 1, 76–101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement